Real zeros of random algebraic polynomials with binomial elements

K Farahmand, A Nezakati

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    LanguageEnglish
    Pages1-6
    JournalJournal of Applied Mathematics and Stochastic Analysis
    Volume2006
    Issue number1
    Publication statusPublished - Jan 2006

    Cite this

    @article{4afe6f9127d149f8ba14e66935c64c1d,
    title = "Real zeros of random algebraic polynomials with binomial elements",
    author = "K Farahmand and A Nezakati",
    year = "2006",
    month = "1",
    language = "English",
    volume = "2006",
    pages = "1--6",
    journal = "Journal of Applied Mathematics and Stochastic Analysis",
    issn = "1048-9533",
    number = "1",

    }

    Real zeros of random algebraic polynomials with binomial elements. / Farahmand, K; Nezakati, A.

    In: Journal of Applied Mathematics and Stochastic Analysis, Vol. 2006, No. 1, 01.2006, p. 1-6.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Real zeros of random algebraic polynomials with binomial elements

    AU - Farahmand, K

    AU - Nezakati, A

    PY - 2006/1

    Y1 - 2006/1

    M3 - Article

    VL - 2006

    SP - 1

    EP - 6

    JO - Journal of Applied Mathematics and Stochastic Analysis

    T2 - Journal of Applied Mathematics and Stochastic Analysis

    JF - Journal of Applied Mathematics and Stochastic Analysis

    SN - 1048-9533

    IS - 1

    ER -